Ask a doctor

How to Fix Pigmentation Caused by Juvederm?

I had Juvederm injected in under eye area. I requested no numbing but the PS insisted on using an injectible block. This along with the Juvederm injections caused severe bruising which lasted 3 wks.

Now that the bruising is gone, there's a brownish stain where the bruise was. I contacted the PS and his nurse told me that it was pigmentation and to use Auroderm. I have been using this for 3 wks w/ no improvement.

How long before improvement? Would also like to have the Juvederm disolved, too puffy. Will this help w/ color? Thanks

Doctor Answers (1)

Discoloration after Juvederm injection

+2

The discoloration you are seeing is most likely a hemosiderin deposit, which is essentially some leftover products in blood that were in your bruise.

Typically they resolve with time, however it can take months.

The tear trough injections, injections underneath the eyes in the hollows, need to be done perfectly. I have seen several patients in my practice where they were injected too close too the skin.

The block was not the issue, in fact if it had epinephrine that it reduces bruising in half.

Ann Arbor Plastic Surgeon
4.5 out of 5 stars 24 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.